# SDR CA991007068

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C512
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 514110313
- Condition: Cracked
- Location: Lt Mlg
- Part time: 4,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, LANDING GEAR WAS INSPECTED IAW CESSNA SB 79-11. THE LEFT MAIN LANDING GEAR TRUNNION WAS FOUND CRACKED IN THE UPPER WEB AREA BETWEEN THE ATTACH POINTS.
